Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Marie528

Does switching to a higher Retin A strength cause another IB?

Hi everyone!

I am new to this board, and somewhat new to acne. My skin was perfect until I hit age 25 and then I started breaking out and eventually all hell broke loose! I decided to try Retin A and ordered a tube of 0.01 gel from Medsmex.com. I used it for 3 months straight and was still breaking out horribly so I decided to switch to 0.025 percent in CREAM form. I've been using it for a week and I am breaking out more than I was before I switched. It should also be noted that it is the week before my period so that could have something to do with it. My question is does increasing the strength usually cause another bad breakout for months? Or could it possibly be the cream form that is breaking me out? I know it has isopropyl myristate and that can clog pores, but I figured the high cell turnover rate of the retin a would cancel that out. Any advice or suggestions? I don't have health insurance so I have to get my retin a online.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×